Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Compact Kaehler manifolds with positive Ricci tensor

Author: Shoshichi Kobayashi
Journal: Bull. Amer. Math. Soc. 67 (1961), 412-413
MathSciNet review: 0130660
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. Hirzebruch, Neue topologische Methoden in der algebraischen Geometrie, Ergebnisse der Mathematik und ihrer Grenzgebiete, vol. 9, Berlin, Springer, 1956. MR 82174
  • 2. K. Kodaira, On a differential-geometric method in the theory of analytic stacks, Proc. Nat. Acad. Sci. U.S.A. vol. 39 (1953) pp. 1268-1273. MR 66693
  • 3. S. B. Myers, Riemannian manifolds with positive mean curvature, Duke Math. J. vol. 8 (1941) pp. 401-404. MR 4518

Additional Information


American Mathematical Society